# SDR IPXA2020031653153

- Difficulty date: February 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 20,169 hours, 7,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: POSITION14R
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMCD FLOOR PANEL HAS .750" HOLE IN TOP SKIN AND CORE AT POS 14R.REPAIRED FLOOR PANEL IAW SRM 53-00-50-2R PARA 4.C.
